# SDR GAIA00796

- Difficulty date: December 22, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Obstructed
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1725, FROM FWA TO ATL, AFTER TAKE OFF NR5 SLAT WOULD NOT RETRACT.  AIRCRAFT MADE AN UNEVENTFUL RETURN TO FWA.FOUND FUELING PANEL DOOR OPEN AND BADLY BENT. PANEL DOOR INTERFERES WITH NR5 SLAT RETRACTION, WHICH LED TO NR5 SLAT FROM RETRAACTING AND GIVING UNSAFE L/E LIGHT. STRAIGHTENED FUELING PANEL DOOR. CYCLED FLAPS.  OPS CKD GOOD. ALL INDICATIONS NORMAL. AIRCRAFT RETURNED TO SERVICE.
